EconPapers    
Economics at your fingertips  
 

A re-evaluation of perfect competition as the solution to the Bertrand price game

Joseph Harrington ()

Mathematical Social Sciences, 1989, vol. 17, issue 3, 315-328

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(89)90059-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:17:y:1989:i:3:p:315-328

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:matsoc:v:17:y:1989:i:3:p:315-328